MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TRILOGY BONE SCR 6.5X30; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TRILOGY BONE SCR 6.5X30; PROSTHESIS, HIP
Catalog Number 00625006530
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign (b)(6).Visual examination of the returned product identified hex shows nicks and gouges from use.Taper below head, head underside, and threads show witness marks from insertion.Screw is confirmed fractured around the head outside diameter.No pieces were returned with the screw.No other damage was noted.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor trends.
 
Event or Problem Description
It was reported that the screw head was scratched during insertion.The screw was not used, took about 3 minutes to replace product.No patient harm or impact reported.It was confirmed that no further information could be provided.

Brand Name
TRILOGY BONE SCR 6.5X30
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24687012
Report Number0001822565-2026-00943
Device Sequence Number10004621
Product Code LPH
UDI-Device Identifier00889024119826
UDI-Public(01)00889024119826(17)331118(10)J7663263
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K934765
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00625006530
Device Lot NumberJ7663263
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Initial Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown